# SDR VNAA9902019

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: A56362
- Condition: Dirty
- Location: Lt Propeller
- Part time: 27,417 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI OUT FOR TAKEOFF, A LEFT HAND PROPELLER HEAT FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND CLEANED THE LEFT HAND PROPELLER HEAT BRUSH BLOCK.  OPERATIONAL CHECKS WERE COMPLETED, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-61-05, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
